# SDR IPXA2172042

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF INTERIOR EMERGENCY LIGHTS FAILED TEST IAW PS1 CHECK.   EPSU SHOWS INTERIOR LIGHTS FAULT DURING TEST BUT ALL LAMPS IN ALL INTERIOR EMERGENCY LIGHTS OPERATE NORMALLY.  RESEATED CONNECTOR AT 29WL POWER SUPPLY AND EMERGENCY LIGHTS NOW PASS TEST IAW PS MC NO 050000-01-1 STEP NR 18.
